# SDR REXA201000292

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 14,366 hours, 11,969 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD GROUND SPOILER UPPER SKIN HAS SEVERAL DENTS ON THE INBOARD CHEM-MILLED AREA, NONE GREATER THAN .009 DEEP.  PERFORMED A MAJOR REPAIR TO THE RT WING INBOARD GROUND SPOILER IAW BOMBARDIER SERVICES CORPORATION ENGINEERING ORDER 601R-57-19976.
